# SDR SWIA202054779

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, BACK-UP SIL AT STGR 21L, BETWEEN FS 310 AND FS 319 IS CORRODED.  C-CHECK RO 12/26/2020.  REPLACED PASSENGER DOOR BACK UP SILL AT STGR 21L BETWEEN FS 310 AND FS 319, REF DRAWING CRJ900 SRM.  COMPLIED WITH SKYWEST TASKCARD.  ALL ASSOCIATED CHECKS C/W.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.
